| Catalog Number |
924808W |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Osteopenia/ Osteoporosis (2651)
| Date of Event |
01/07/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient's identifier and weight were not provided.Product not returned for evaluation.If the product returns, analysis will be completed and a supplemental report will be submitted.Pma/510(k) - not applicable.
Event or Problem Description
Per complaint 74358, patient experienced failure of implant to integrate.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated d9 for device return date, g1 for follow-up report submitter, g3 for awareness date and g6 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.Updated section a4 for patient weight.